Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some algebraic sets of high local cohomological dimension in projective space

Author: Gennady Lyubeznik
Journal: Proc. Amer. Math. Soc. 95 (1985), 9-10
MSC: Primary 14B15; Secondary 13D99
MathSciNet review: 796437
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {V_0}, \ldots ,{V_{[n/t]}}$ be algebraic sets of pure codimension $ t$ in $ {P^n}$, and suppose $ \cap {V_i}$ is empty. Then $ {P^n} - \cup {V_i}$ has cohomological dimension $ n - [n/t]$.

References [Enhancements On Off] (What's this?)

  • [1] G. Faltings, Über locale Kohomologiegruppen hoher Ordnung, J. Reine Angew. Math. 313 (1980), 43-51. MR 552461 (82f:14006)
  • [2] R. Hartshorne, Cohomological dimension of algebraic varieties, Ann. of Math. 88 (1968), 403-450. MR 0232780 (38:1103)
  • [3] G. Lyubeznik, On set-theoretic intersections, J. Algebra 87 (1984), 105-112. MR 736771 (85d:13035)
  • [4] -, Set-theoretic intersections and monomial ideals, Thesis, Columbia University, 1984.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14B15, 13D99

Retrieve articles in all journals with MSC: 14B15, 13D99

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society